Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287389] of Mark A. Stern

Papers Published

  1. Sethi, S; Stern, M, A comment on the spectrum of H-monopoles, Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 398 no. 1-2 (1997), pp. 47-51
    (last updated on 2017/12/10)

    Abstract:
    We consider the question of ground states in the supersymmetric system that arises in the search for the missing H-monopole states. By studying the effective theory near certain singularities in the five-brane moduli space, we find substantial evidence for the remaining H-monopole BPS states required by the conjectured S-duality of the toroidally compactified heterotic string. © 1997 Published by Elsevier Science B.V.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320